# SDR AWXA200501105

- Difficulty date: September 25, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 63,200 hours, 39,968 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 941D3352
- Part serial: SK12146B
- Condition: Damaged
- Location: Generator
- Part time: 36,161 hours, 22,129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW REPORTED "ON CLIMB OUT LEFT GENERATOR CAME OFF LINE FOLLOWED BY RIGHT GENERATOR.  AC POWER LOST MOMENTARY.  CYCLED BOTH GENERATORS.  BOTH CAME BACK ON."  CREW ELECTED TO RETURN TO PHX.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  REMOVED AND REPLACED THE NR 1 ENGINE GENERATOR BREAKER, C801, AND THE NR 2 ENGINE GENERATOR BREAKER, C802, IAW AMWEST TASKCARD A8M24002.  OPS CHECKS GOOD. VENDOR CONFIRMED FAILURE ON BOTH BUS TIE BREAKERS THAT WERE REPLACED.
